# SDR SWAA2021072738979

- Difficulty date: December 30, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Sheared
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD SUPPORT POST HAS A SHEARED STANDOFF AT BS 500I LBL 21.80 / FWD CARGO COMPARTMENT AFT BULK HEAD SUPPORT POST HAS A SHEARED STAND OFF AT BS 500I LBL 21.80 REMOVED AND REPLACED STAND OFF IAW SRM 51-40-02-0G-0 P# BACN10TL3A14 A TAG # EO3847
